| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lens was returned in liquid, in a vial.Visual inspection found one haptic torn.No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated a 13.2mm tmicl13.2 implantable collamer lens, -8.50/+2.5/090 (sphere/cylinder/axis), was damaged during loading and there was no patient contact or injury.The backup lens was used.The reporter indicated the cause of the event was due to the lens.The reporter did not provide any additional information.